Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

June 12, 2012Wayne County, New York

NWS Buffalo, NY issued this special weather statement at Jun 12, 2012, 2:55 PM EDT for Wayne County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 2:55 PM EDT (18:55 UTC)
Expired
Jun 12, 2012, 4:00 PM EDT
In force
65 min
Issued by
NWS Buffalo, NY

County Wayne County, NY

The radar

The Buffalo radar (KBUF), 116 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WWUS81 KBUF 121855
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT TUE JUN 12 2012

NYZ003-004-122000-
MONROE NY-WAYNE NY-
255 PM EDT TUE JUN 12 2012

...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS MONROE AND WAYNE 
COUNTIES...

* AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEBSTER TO
  HENRIETTA...AND MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND 
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. 
DUAL POL DOPPLER RADAR ESTIMATES THAT THESE ARE PRODUCING RAINFALL 
OF UP TO ONE INCH PER HOUR. THIS MUCH RAIN IN URBAN AREAS COULD 
RESULT IN SOME LOCALIZED POOR DRAINAGE FLOODING.

LAT...LON 4303 7768 4324 7755 4329 7739 4329 7735
      4328 7726 4330 7713 4327 7699 4305 7711

$$

RSH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 12, 11:55 AM EDT, 3 hours earlier.

Area forecast discussion, Jun 12, 11:55 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1155 AM EDT TUE JUN 12 2012

.SYNOPSIS...
A COLD FRONT OVER THE CENTRAL GREAT LAKES WILL SLOWLY PUSH EAST
ACROSS THE AREA TODAY...WITH SHOWERS AND POSSIBLE THUNDERSTORMS
PRECEDING AND ACCOMPANYING ITS PASSAGE. FOLLOWING THE FRONT...COOLER
AND NOTICEABLY LESS HUMID WEATHER WILL RETURN TONIGHT AND WEDNESDAY
AS HIGH PRESSURE BUILDS BACK INTO THE GREAT LAKES...WITH DRY AND
SEASONABLE WEATHER THEN CONTINUING THROUGH THE REST OF THE WEEK AND
THE UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THE LATEST SURFACE MAP SHOWS THE COLD FRONT PUSHING THROUGH WESTERN
LAKE ERIE. THE BULK OF THE SHOWERS ARE STILL FORMING WELL AHEAD OF
THE FRONT IN THE VICINITY OF THE LOW LEVEL JET WHICH IS ADVANCING
ACROSS WESTERN NEW YORK. EXPECT THESE SHOWERS TO CONTINUE TO
MOVE TO THE EAST...EVENTUALLY CLEARING THE NORTH COUNTRY BY MID
AFTERNOON. FOLLOWING THE DEPARTURE OF THIS FIRST ROUND OF PRECIP...A
RELATIVE LULL WILL ENSUE FOR A FEW HOURS...DURING WHICH MAINLY DRY
CONDITIONS SHOULD PREVAIL WITH JUST SOME SCATTERED LIGHT SHOWERS IN
PLACE.

LOOKING UPSTREAM...THE VISIBLE IMAGE SHOWS GOOD CLEARING DEVELOPING
RIGHT AHEAD OF THE APPROACHING COLD FRONT. THIS IS ALLOWING THE
ATMOSPHERE TO DESTABILIZE OVER NORTHEAST OHIO. THE MESOSCALE
ANALYSIS ALSO SHOWS A NARROW BAND OF MODEST EFFECTIVE BULK SHEAR
(20 TO 30 KNOTS) IN PLACE ALONG THE FRONT. AS THIS AREA OF CLEARING
AND ENHANCED INSTABILITY WORKS EAST ACROSS OUR CWA THIS
AFTERNOON...EXPECT A FEW THUNDERSTORMS TO DEVELOP...ESPECIALLY
ACROSS WESTERN NEW YORK AND THE GENESEE VALLEY WHERE THE GREATEST
INSTABILITY IS LIKELY TO SET UP. FARTHER TO THE EAST...THERE IS A
LITTLE MORE UNCERTAINTY AS TO HOW MUCH HEATING WILL TAKE PLACE...BUT
WILL LEAVE IN CHANCE POPS FOR CONVECTION WITH THE EVENING FRONTAL
PASSAGE.

AS FOR THE TIMING OF THE COLD FRONT...HAVE USED THE FASTER AND
CURRENTLY MORE REALISTIC-LOOKING GFS AS A GUIDE...WITH THE BOUNDARY
TARGETED TO REACH EXTREME FAR WESTERN NEW YORK EARLY THIS
AFTERNOON... ROCHESTER LATE THIS AFTERNOON...AND THE NORTH COUNTRY
BY EARLY TO MID EVENING. BEHIND THE FRONT...HIGH PRESSURE ALONG WITH
MUCH DRIER AIR AND INCREASING SUBSIDENCE WILL BUILD EAST FROM THE
CENTRAL GREAT LAKES...QUICKLY SHUTTING DOWN ANY LINGERING SHOWERS
AND EVENTUALLY BRINGING A CLEARING TREND...WHICH SHOULD START ACROSS
THE FAR WEST THIS EVENING AND PROGRESS EASTWARD THROUGH THE NIGHT.
BOTH THE 00Z NAM AND GFS SUGGEST A SECONDARY VORT LOBE SLIDING EAST
ACROSS THE AREA LATER TONIGHT...HOWEVER THIS SHOULD PRODUCE NO MORE
THAN A MODEST INCREASE IN CLOUD COVER NORTH OF THE SOUTHERN TIER.

WITH RESPECT TO TEMPERATURES...UNDER PLENTIFUL CLOUD COVER AND
PRECIP...TODAY'S HIGHS WILL BE MUCH COOLER THAN YESTERDAYS...WITH
READINGS RANGING THROUGH THE 70S. MUCH COOLER AND LESS HUMID
CONDITIONS WILL THEN FOLLOW IN THE WAKE OF THE COLD FRONT
TONIGHT...WITH WIDESPREAD OVERNIGHT LOWS IN THE LOWER TO MID 50S
EXPECTED.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
A VERY HIGH AMPLITUDE BLOCKING PATTERN WILL BE FOUND BETWEEN
GREENLAND AND THE CANADIAN MARITIMES DURING THIS PERIOD...AS SHARP
RIDGING OVER GREENLAND WILL LIE NORTH OF AN EXTREMELY (-4/5 STD H5
HGT FIELDS) ANOMALOUS CUT OFF LOW OVER THE OPEN ATLANTIC. THIS IS
NOT TO BE CONFUSED WITH A -NAO PATTERN...AS THE RIDGE WILL BE
CENTERED ARND 50W LONGITUDE RATHER THAN 20-40W. AS A RESULT...THE
UPSTREAM CUTOFF WILL BE FURTHER WEST AND WILL HAVE NO COOLING
EFFECTS ON OUR WEATHER.

MEANWHILE...SEVERAL VIGOROUS SHORTWAVES WILL MOVE THROUGH THE
PACIFIC NORTHWEST...CARVING OUT A SHALLOW LONGWAVE TROUGH IN THE
PROCESS. THE COMBINATION OF THIS DEVELOPING TROUGH AND THE STAUNCH
DOWNSTREAM BLOCK OVER GREENLAND WILL PUMP UP H5 HGTS ACROSS THE
EASTERN HALF OF THE U.S. AND CANADA. THE BUILDING HGTS OVER OUR
REGION WILL TRANSLATE INTO A PROLONGED PERIOD OF FAIR DRY WEATHER...
WITH TEMPERATURES AVERAGING WELL ABOVE NORMAL. SINCE OUR REGION WILL
BE CLOSE TO THE AXIS OF THE BUILDING HGTS...WE WILL NOT EXPERIENCE
THE BRUNT OF ANY INCREASING HEAT. INSTEAD...H85 TEMPS SHOULD STAY
CLOSE TO 12C...MAKING FOR WARM AFTERNOONS AND COMFORTABLE NIGHTS
WITH TOLERABLE HUMIDITY LEVELS (DEW POINTS GENERALLY IN 50S).

GETTING INTO SOME DETAILS...HIGH PRESSURE CENTERED OVER LAKE HURON
WILL PROVIDE US WITH A BEAUTIFUL STAR FILLED WEDNESDAY NIGHT. IT
WILL BE SEASONABLY COOL THOUGH AS TEMPERATURES WILL SETTLE INTO THE
LOWER 50S FOR MOST AREAS...WITH WIDESPREAD 40S ACROSS THE SRN TIER
AND THE NORTH COUNTRY.

THE CENTER OF THE SFC HIGH WILL MOVE TO QUEBEC ON THURSDAY...WHILE
EXPANDING ITS NOSE SOUTHWARDS ACROSS OUR REGION TO THE OHIO VALLEY.
THIS WILL SUPPORT PLENTY OF SUNSHINE ACROSS OUR REGION WITH H85
TEMPS OF 12C SUPPORTING AFTERNOON HIGHS IN THE MID TO UPPER 70S.

FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT...THE SFC HIGH WILL BECOME
ANCHORED OVER THE CANADIAN MARITIMES. AGAIN...THE HIGH WILL STRETCH
TO THE SOUTHWEST ACROSS OUR REGION...KEEPING US WITHIN THE
STRONGEST AREA OF SUBSIDENCE WHILE KEEPING GULF HEAT AND HUMIDITY
BOTTLED UP WELL TO OUR WEST. LOWS WILL GENERALLY BE IN THE 50S FOR
THURSDAY NIGHT AND THE UPPER 50S TO LOWER 60S FOR FRIDAY NIGHT.
HIGHS FRIDAY WILL BE IN THE UPPER 70S TO LOWER 80S...BUT WITHOUT
EXCESSIVE HUMIDITY.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
ANOMALOUSLY STRONG RIDGING WILL REMAIN IN PLACE ACROSS THE EASTERN
PARTS OF NORTH AMERICA DURING THIS PERIOD...WITH OUR SPECIFIC
FORECAST AREA REMAINING UNDER THE GENERAL AXIS OF THE BLOCKING
RIDGE. THIS WILL KEEP DRY AND SEASONABLY WARM WEATHER IN PLACE AS
MID LEVEL DISTURBANCES WILL BE DEFLECTED TO OUR NORTH AND WEST.

TEMPERATURES WILL BE SOME 5 TO 8 DEGREES F ABOVE NORMAL DURING THIS
PERIOD WITH TOLERABLE HUMIDITY LEVELS REMAINING IN PLACE.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
AS OF 11Z...THE MAIN SWATH OF PREFRONTAL SHOWERS HAS PUSHED EAST
INTO THE FINGER LAKES AND FAR WESTERN SECTIONS OF THE NORTH
COUNTRY...WITH SOME LEFTOVER SHOWERS STILL LINGERING FURTHER WEST
ACROSS FAR WESTERN NEW YORK. ALL OF THIS WILL CONTINUE TO PROGRESS
EASTWARD THROUGH THE COURSE OF TODAY IN ASSOCIATION WITH ITS PARENT
LOW LEVEL JET...EVENTUALLY CLEARING THE NORTH COUNTRY BY MID
AFTERNOON. WITHIN THESE SHOWERS...CONDITIONS WILL RANGE FROM
PREDOMINANTLY VFR TO SOME AREAS OF MVFR...THOUGH MVFR AND EMBEDDED
IFR WILL BE MORE PREDOMINANT ACROSS THE HIGHER TERRAIN OF THE
SOUTHERN TIER THROUGH MID MORNING.

FOLLOWING THE DEPARTURE OF THIS FIRST ROUND OF PRECIP...A RELATIVE
LULL WILL ENSUE FOR A FEW HOURS...DURING WHICH MAINLY DRY AND VFR
CONDITIONS SHOULD PREVAIL WITH JUST SOME SCATTERED LIGHT SHOWERS IN
PLACE. AFTER THAT...THE TRAILING COLD FRONT WILL PASS THROUGH THE
CWA FROM WEST TO EAST PRECEDED BY ANOTHER NARROWER BAND OF SHOWERS
AND POSSIBLE THUNDERSTORMS...WITH ASSOCIATED MVFR/LOCALIZED IFR. AT
THIS POINT...THE FROPA ITSELF LOOKS TO OCCUR AROUND 17Z-18Z AT THE
FAR WESTERN TAF SITES...AROUND 21Z AT KROC...AND AROUND 00Z-01Z AT
KART...AFTER WHICH DRIER WEATHER AND CLEARING SKIES WILL FOLLOW AS
HIGH PRESSURE BUILDS INTO THE REGION FROM THE CENTRAL GREAT LAKES.

OUTLOOK...
WEDNESDAY THROUGH SATURDAY...VFR.

&&

.MARINE...
MODEST SOUTHERLIES WILL CONTINUE ACROSS THE LOWER LAKES REGION UNTIL
A COLD FRONT MOVES THROUGH BETWEEN LATE THIS MORNING AND THIS
EVENING...AFTER WHICH TIME WINDS WILL VEER TO WESTERLY/NORTHWESTERLY
AND PICK UP A BIT IN STRENGTH. WHILE WE CANNOT TOTALLY RULE OUT A
SHORT PERIOD OF MARGINAL ADVISORY-LEVEL CONDITIONS ON LAKE ONTARIO
SOMETIME BETWEEN TONIGHT AND TUESDAY MORNING...OVERALL CONDITIONS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA.

AS THE SURFACE COLD FRONT MOVES THROUGH...IT WILL ALSO LIKELY SPAWN
A SECONDARY BAND OF SHOWERS AND POSSIBLE THUNDERSTORMS...WHICH COULD
RESULT IN LOCALLY HIGHER WINDS AND WAVES.

AFTER TONIGHT...HIGH PRESSURE WILL BUILD BACK INTO THE REGION
WEDNESDAY THROUGH THE REST OF THE WEEK...USHERING IN A RETURN TO
MUCH LIGHTER WINDS THAT WILL LAST FROM WEDNESDAY AFTERNOON RIGHT
THROUGH THE UPCOMING WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...JJR/TJP
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Jun 12, 5:26 AM EDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
526 AM EDT TUE JUN 12 2012

NYZ001>008-010>014-019>021-085-130930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
526 AM EDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

A FRONTAL PASSAGE WILL RESULT IN SHOWERS AND THUNDERSTORMS TODAY.
WHILE THERE WILL BE A SLIGHT CHANCE FOR SOME OF THE STRONGER
STORMS TO PRODUCE GUSTY WINDS...HEAVY RAINFALL WILL ACCOMPANY ANY
THUNDERSTORMS THAT DEVELOP. THIS WILL LEAD TO AN ELEVATED RISK FOR
LOCALIZED PONDING OF WATER IN POOR DRAINAGE AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-130930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
526 AM EDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 12, 1:40 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT TUE JUN 12 2012

NYZ019-020-121845-
CATTARAUGUS NY-CHAUTAUQUA NY-
140 PM EDT TUE JUN 12 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED OVER EXTREME
  WEST CENTRAL CATTARAUGUS COUNTY...AND MOVING EAST AT 15 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  CATTARAUGUS...
  LITTLE VALLEY...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4236 7877 4220 7875 4225 7910 4233 7910

AR
Special weather statement, Jun 12, 2:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT TUE JUN 12 2012

NYZ003-004-122000-
MONROE NY-WAYNE NY-
255 PM EDT TUE JUN 12 2012

...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS MONROE AND WAYNE
COUNTIES...

* AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEBSTER TO
  HENRIETTA...AND MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
DUAL POL DOPPLER RADAR ESTIMATES THAT THESE ARE PRODUCING RAINFALL
OF UP TO ONE INCH PER HOUR. THIS MUCH RAIN IN URBAN AREAS COULD
RESULT IN SOME LOCALIZED POOR DRAINAGE FLOODING.

LAT...LON 4303 7768 4324 7755 4329 7739 4329 7735
      4328 7726 4330 7713 4327 7699 4305 7711

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:40 PM EDTSpecial Weather StatementBUFCattaraugus65 min
Jun 12, 2:59 PM EDTAreal Flood AdvisoryBUFAllegany, Cattaraugus3 hr
Jun 12, 3:19 PM EDTFlash Flood WarningBUFCattaraugus116 min
Jun 12, 3:40 PM EDTAreal Flood AdvisoryBUFAllegany3 hr
Jun 12, 3:45 PM EDTSmall Craft AdvisoryBUF19 hr
Jun 12, 3:58 PM EDTFlash Flood WarningBUFAllegany3 hr
Jun 12, 6:04 PM EDTSpecial Weather StatementBUFGenesee56 min
Jun 12, 7:16 PM EDTSpecial Marine WarningBUF59 min
Jun 12, 7:17 PM EDTSpecial Weather StatementBUFWyoming58 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.